Currency interdependence and dollarization

Dutu, Richard 2008, Currency interdependence and dollarization, Journal of macroeconomics, vol. 30, no. 4, pp. 1673-1687.

Attached Files
Name Description MIMEType Size Downloads

Title Currency interdependence and dollarization
Author(s) Dutu, Richard
Journal name Journal of macroeconomics
Volume number 30
Issue number 4
Start page 1673
End page 1687
Publisher Elsevier
Place of publication Amsterdam, Netherlands
Publication date 2008-12
ISSN 0164-0704
1873-152X
Language eng
Field of Research 140102 Macroeconomic Theory
Socio Economic Objective 970114 Expanding Knowledge in Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008 Elsevier Inc. All rights reserved.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040201

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 40 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 18 Nov 2011, 09:34:36 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.